Alert archive / Mississippi / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 237, NWS Jackson, MS

May 22, 20134 counties in Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at May 22, 2013, 12:55 AM CDT for 4 counties in Mississippi. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 22, 2013, 12:55 AM CDT (05:55 UTC)
Expired
May 22, 2013, 2:00 AM CDT
In force
65 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Clay County, MS, Lowndes County, MS, Noxubee County, MS, Oktibbeha County, MS

The radar

The Columbus AFB radar (KGWX), 52 km from the middle of the area, began a volume at 05:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 21, 9:01 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 5.9 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2013-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 447 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2013-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
447 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
1771 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

142 
WUUS54 KJAN 220555
SVRJAN
MSC025-087-103-105-220700-
/O.NEW.KJAN.SV.W.0237.130522T0555Z-130522T0700Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1255 AM CDT WED MAY 22 2013

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NOXUBEE COUNTY IN EAST CENTRAL MISSISSIPPI...
  SOUTHEASTERN CLAY COUNTY IN NORTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITY OF WEST POINT...
  LOWNDES COUNTY IN NORTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...COLUMBUS AFB...COLUMBUS...
  EASTERN OKTIBBEHA COUNTY IN NORTHEAST MISSISSIPPI...

* UNTIL 200 AM CDT

* AT 1255 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 9 MILES NORTH OF WEST POINT TO 10 MILES WEST OF MASHULAVILLE
  MOVING EAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  TIBBEE BY 100 AM CDT...
  MASHULAVILLE AND GHOLSON BY 105 AM CDT...
  BENT OAK...WAVERLY...CRAWFORD AND COLUMBUS AFB BY 110 AM CDT...
  KOLOLA SPRINGS AND BROOKSVILLE BY 115 AM CDT...
  MACON BY 120 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
WEDNESDAY MORNING FOR NORTHEAST LOUISIANA AND MISSISSIPPI.

&&

LAT...LON 3328 8829 3294 8834 3292 8881 3328 8882
      3368 8864 3368 8849 3367 8849 3369 8837
      3375 8832 3375 8825
TIME...MOT...LOC 0555Z 262DEG 36KT 3374 8859 3304 8888

$$

GRG
3 follow-up statements
579 
WWUS54 KJAN 220612
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
112 AM CDT WED MAY 22 2013

MSC025-087-103-105-220700-
/O.CON.KJAN.SV.W.0237.000000T0000Z-130522T0700Z/
OKTIBBEHA MS-NOXUBEE MS-LOWNDES MS-CLAY MS-
112 AM CDT WED MAY 22 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR SOUTHEASTERN CLAY...LOWNDES...NORTHERN NOXUBEE AND SOUTHEASTERN
OKTIBBEHA COUNTIES...

AT 112 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH.  THIS STORM WAS LOCATED NEAR OKTOC MOVING EAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BENT OAK BY 120 AM CDT...
  DEERBROOK AND WAVERLY BY 125 AM CDT...
  PRAIRIE POINT AND COLUMBUS AFB BY 130 AM CDT...
  BIGBEE VALLEY...COLUMBUS AND KOLOLA SPRINGS BY 135 AM CDT...
  STEENS AND CALEDONIA BY 140 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
WEDNESDAY MORNING FOR NORTHEAST LOUISIANA AND MISSISSIPPI.

LAT...LON 3335 8828 3309 8832 3308 8881 3330 8881
      3369 8854 3367 8849 3367 8843 3369 8837
      3375 8832 3375 8825
TIME...MOT...LOC 0612Z 261DEG 41KT 3332 8866

$$

GRG
468 
WWUS54 KJAN 220628
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
128 AM CDT WED MAY 22 2013

MSC025-105-220638-
/O.CAN.KJAN.SV.W.0237.000000T0000Z-130522T0700Z/
OKTIBBEHA MS-CLAY MS-
128 AM CDT WED MAY 22 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLAY AND
SOUTHEASTERN OKTIBBEHA COUNTIES IS CANCELLED...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
WEDNESDAY MORNING FOR NORTHEAST LOUISIANA AND MISSISSIPPI.

LAT...LON 3309 8832 3308 8881 3328 8881 3329 8867
      3350 8867 3352 8855 3355 8853 3352 8848
      3358 8849 3360 8847 3362 8851 3366 8851
      3369 8837 3375 8832 3375 8825
TIME...MOT...LOC 0628Z 257DEG 36KT 3358 8834 3311 8864

$$

MSC087-103-220700-
/O.CON.KJAN.SV.W.0237.000000T0000Z-130522T0700Z/
NOXUBEE MS-LOWNDES MS-
128 AM CDT WED MAY 22 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR LOWNDES AND NORTHERN NOXUBEE COUNTIES...

AT 128 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM STEENS TO MASHULAVILLE MOVING EAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  DEERBROOK AND MACON BY 135 AM CDT...
  BIGBEE VALLEY AND PRAIRIE POINT BY 150 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
WEDNESDAY MORNING FOR NORTHEAST LOUISIANA AND MISSISSIPPI.

LAT...LON 3309 8832 3308 8881 3328 8881 3329 8867
      3350 8867 3352 8855 3355 8853 3352 8848
      3358 8849 3360 8847 3362 8851 3366 8851
      3369 8837 3375 8832 3375 8825
TIME...MOT...LOC 0628Z 257DEG 36KT 3358 8834 3311 8864

$$

GRG
166 
WWUS54 KJAN 220641
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
141 AM CDT WED MAY 22 2013

MSC087-103-220700-
/O.CON.KJAN.SV.W.0237.000000T0000Z-130522T0700Z/
NOXUBEE MS-LOWNDES MS-
141 AM CDT WED MAY 22 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR LOWNDES AND NORTHEASTERN NOXUBEE COUNTIES...

AT 142 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES WEST OF BIGBEE VALLEY
MOVING EAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BIGBEE VALLEY AND COLUMBUS BY 150 AM CDT...
  STEENS BY 155 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
WEDNESDAY MORNING FOR NORTHEAST LOUISIANA AND MISSISSIPPI.

LAT...LON 3309 8832 3336 8860 3375 8825
TIME...MOT...LOC 0642Z 257DEG 36KT 3327 8844

$$

GRG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 8:53 PM CDT, 4 hours 2 minutes earlier.

Area forecast discussion, May 21, 8:53 PM CDT, 4 hours 2 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
853 PM CDT TUE MAY 21 2013

.UPDATE...FOCUS FOR THE REST OF THIS EVENING AND SOME OF THE
OVERNIGHT WILL BE WITH STRONG AND SEVERE STORMS MOVING THROUGH A
GOOD PORTION OF THE FORECAST AREA. A LARGE LINE OF STORMS IS JUST
ABOUT TO ENTER THE NW PART OF THE CWA AND EXPECTATIONS ARE FOR THIS
TO STEADILY PUSH E/SE INTO THE CENTRAL PORTION OF THE CWA BEFORE
SHOWING A DECREASING TREND. DRIVING THIS LINE IS A COMPACT UPPER
DISTURBANCE WHICH IS OVER SOUTHERN OK AND A LARGE COMPOSITE COLD
POOL (OUTFLOW BOUNDARY) WHICH HAS CAUSE QUITE A BIT OF WIND DAMAGE
OVER NE TX/NW LA/SW AR. OVER THE PAST HOUR OR TWO...THE OUTFLOW
BOUNDARY HAS BECOME BETTER BALANCED WITH THE CONVECTION AND THIS
SHOULD PROVE TO SUPPORT A DAMAGING WIND THREAT ACROSS THE WESTERN
HALF OF THE CWA BEFORE IT MAY RUN OUT OF STEAM. INSTABILITY IS NOT
GREAT (1500 J/KG MLCAPE)...BUT SYSTEM DYNAMICS LOOK TO SUPPORT SVR
STORMS THIS EVENING AND A PORTION OF THE OVERNIGHT. AS FOR
TIMING...LOOKS LIKE THE LINE COULD BE WITHIN THE NATCHEZ TRACE
CORRIDOR BETWEEN 1130 PM AND 130 AM...THEN DIMINISHING EAST OF THAT
AFTER 1-2 AM.

AS FOR HAZARDS...DAMAGING WINDS WILL BE THE PRIMARY FOCUS WITH A
SMALL THREAT FOR SMALL HAIL. THE EARLIER THREAT FOR A FEW TORNADOES
HAS DECREASED DUE TO 0-3KM SHEAR VECTORS ORIENTED TO THE NE AND THE
LINEAR COMPLEX PROPAGATING TO THE E/SE. A SVR TS WATCH MAY BE ISSUED
FOR A PORTION OF THE FOR SOME OF THE NIGHT PERIOD. /CME/

&&

.AVIATION...TIMING THE RESTRICTIONS WITH THE STORMS WILL BE THE
FOCUS TONIGHT. OUTSIDE THAT...VFR CONDITIONS LOOK TO PREVAIL WITH
SOME POTENTIAL FOR A PERIOD OF MVFR CEILINGS BETWEEN 11-14Z WED
MORNING. NOT SURE IF THERE WILL BE MUCH PRECIP DEVELOPMENT ON WED
DUE TO WHAT IMPACTS TO THE ATMOSPHERE HAPPEN FROM THE STORM COMPLEX
TONIGHT...THUS WILL NOT MENTION PRECIP RISK FOR THE AFTERNOON
TIMEFRAME. /CME/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       69  85  61  90 /  79  48   9   6
MERIDIAN      65  85  60  90 /  41  43  22   5
VICKSBURG     70  86  59  89 / 100  43   5   5
HATTIESBURG   68  87  67  90 /  31  40  17  10
NATCHEZ       70  86  64  88 /  95  49  10  15
GREENVILLE    68  85  61  88 / 100  34   3   3
GREENWOOD     69  84  58  87 / 100  43   4   5

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

CME/
Hazardous weather outlook, May 21, 11:12 PM CDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
1112 PM CDT TUE MAY 21 2013

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034-035-040-
041-230415-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-
1112 PM CDT TUE MAY 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS...
PORTIONS OF NORTHEAST LOUISIANA AND WEST CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND WEDNESDAY

STRONG STORMS ARE POSSIBLE TONIGHT INTO WEDNESDAY MORNING AS A
DISTURBANCE SWINGS ACROSS THE REGION. THE MOST INTENSE STORMS ARE
EXPECTED TO BE CAPABLE OF WIND GUSTS TO 50 MPH AS WELL AS SOME SMALL
HAIL. OCCASIONAL CLOUD TO GROUND LIGHTNING STRIKES IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...IS NO LONGER NEEDED TONIGHT.

MSZ026>033-036>039-042>045-047>050-053>055-059>063-230415-
GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-
HOLMES-ATTALA-WINSTON-NOXUBEE-YAZOO-MADISON MS-LEAKE-NESHOBA-
WARREN-HINDS-RANKIN-SCOTT-CLAIBORNE-COPIAH-SIMPSON-JEFFERSON-
ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
1112 PM CDT TUE MAY 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND WEDNESDAY

A LINE OF STRONG TO SEVERE STORMS WILL CONTINUE TO MOVE ACROSS THE
CENTRAL MISSISSIPPI TONIGHT. DAMAGING WIND GUSTS OF 60 MPH AND NICKEL
SIZED HAIL ARE POSSIBLE WITH THE MOST INTENSE STORMS. A BRIEF TORNADO
CANNOT BE RULED OUT. IN ADDITION...LOCALLY HEAVY RAINFALL MAY CAUSE
PONDING OF WATER ON ROADWAYS AND IN POOR DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...HAS BEEN REQUESTED TONIGHT.

MSZ046-051-052-056>058-064>066-072>074-230415-
KEMPER-NEWTON-LAUDERDALE-SMITH-JASPER-CLARKE-JEFFERSON DAVIS-
COVINGTON-JONES-MARION-LAMAR-FORREST-
1112 PM CDT TUE MAY 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN AND SOUTH CENTRAL
MISSISSIPPI.

.DAY ONE...TONIGHT AND WEDNESDAY

STRONG STORMS ARE POSSIBLE TONIGHT AS A LINE OF STORMS ALONG AND
AHEAD OF AN OUTFLOW BOUNDARY SAGS INTO THE AREA. THE MOST INTENSE STORMS
ARE EXPECTED TO BE CAPABLE OF WIND GUSTS TO 50 MPH AS WELL AS SMALL
HAIL. FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND LOCALLY HEAVY
DOWNPOURS ARE ALSO POSSIBLE.

ADDITIONAL STRONG STORMS CAPABLE OF WIND GUSTS TO 50 MPH AND SMALL
HAIL WILL BE POSSIBLE WEDNESDAY AS A DISTURBANCE MOVES ACROSS THE
AREA AND COMBINES WITH A WARM MOIST AND UNSTABLE AIRMASS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...IS NOT ANTICIPATED.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

22

In the hours before

Local storm report, May 22, 12:17 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1217 AM CDT WED MAY 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 PM     TSTM WND DMG     HAMBURG                 33.23N 91.80W
05/21/2013                   ASHLEY             AR   LAW ENFORCEMENT

            REPORTS OF 4 TREES DOWN IN AND AROUND HAMBURG.

&&

DCOX
Local storm report, May 22, 12:33 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1233 AM CDT WED MAY 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     TSTM WND DMG     TALLULAH                32.41N 91.19W
05/21/2013                   MADISON            LA   EMERGENCY MNGR

            REPORTS OF A TREE AND POWERLINE DOWN IN THE CITY OF
            TALLULAH.

&&

DCOX
Local storm report, May 22, 12:34 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1234 AM CDT WED MAY 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     TSTM WND DMG     5 SE TALLULAH           32.36N 91.13W
05/21/2013                   MADISON            LA   LAW ENFORCEMENT

            REPORTS OF A FEW TREES DOWN ON HIGHWAY 602 AND NEAR
            THOMASTOWN.

&&

DCOX
Local storm report, May 22, 12:38 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1238 AM CDT WED MAY 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     TSTM WND DMG     EDWARDS                 32.33N 90.60W
05/21/2013                   HINDS              MS   LAW ENFORCEMENT

            POWER LINES DOWN

1125 PM     TSTM WND DMG     3 NW UTICA              32.13N 90.66W
05/21/2013                   HINDS              MS   LAW ENFORCEMENT

            COUPLE TREES DOWN NW OF UTICA...ONE WAS DOWN ALONG HWY 27
            NEAR THE TRACE.

1145 PM     TSTM WND DMG     4 SSW RIDGELAND         32.37N 90.16W
05/21/2013                   HINDS              MS   LAW ENFORCEMENT

            TREE DOWN ON W CO LINE RD

&&

CME
Local storm report, May 22, 12:48 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1248 AM CDT WED MAY 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 PM     TSTM WND DMG     JEFFERSON               33.63N 89.89W
05/21/2013                   CARROLL            MS   EMERGENCY MNGR

            SEVERAL TREES DOWN

1048 PM     TSTM WND DMG     1 S COILA               33.38N 89.97W
05/21/2013                   CARROLL            MS   EMERGENCY MNGR

            SEVERAL TREES DOWN

&&

CME
Local storm report, May 22, 12:49 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
1249 AM CDT WED MAY 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 PM     TSTM WND DMG     HAMBURG                 33.23N 91.80W
05/21/2013                   ASHLEY             AR   LAW ENFORCEMENT

            REPORTS OF 4 TREES DOWN IN AND AROUND HAMBURG.

0910 PM     TSTM WND DMG     BASTROP                 32.77N 91.91W
05/21/2013                   MOREHOUSE          LA   LAW ENFORCEMENT

            MULTIPLE REPORTS OF TREES AND POWER LINES DOWN ACROSS THE
            SOUTHERN PART OF THE PARISH...GENERALLY BASTROP SOUTH.
            DMG OCCURRED BETWEEN 910-930PM.

0910 PM     TSTM WND DMG     3 W LAKE VILLAGE        33.32N 91.34W
05/21/2013                   CHICOT             AR   LAW ENFORCEMENT

            SEVERAL TREES AND POWER LINES DOWN IN CENTRAL CHICOT CO

0910 PM     TSTM WND DMG     LAKE VILLAGE            33.32N 91.28W
05/21/2013                   CHICOT             AR   EMERGENCY MNGR

            NUMEROUS REPORTS OF TREES AND POWERLINES DOWN ACROSS THE
            COUNTY. 20-30 POWERLINES WERE DOWN ON LAKE HALL ROAD.
            SEVERAL POWERLINES AND TREES WERE DOWN ON HIGHWAY 159.
            ALSO A TREE FELL ON A CAMPER TRAPPING THE RESIDENT IN
            PECAN GROVE RV PARK.

0935 PM     TSTM WND GST     CLEVELAND               33.74N 90.73W
05/21/2013  E50.00 MPH       BOLIVAR            MS   EMERGENCY MNGR

            REPORT OF A TREE DOWN IN CLEVELAND.

0956 PM     TSTM WND DMG     INDIANOLA               33.45N 90.64W
05/21/2013                   SUNFLOWER          MS   LAW ENFORCEMENT

            REPORT OF A POWERLINE DOWN IN INDIANOLA.

1002 PM     TSTM WND DMG     BASKIN                  32.26N 91.75W
05/21/2013                   FRANKLIN           LA   TRAINED SPOTTER

            REPORTS OF TREES DOWN ON DOBBER GLASS ROAD, LAWSON ROAD
            AND DEER CREEK ROAD. STORM SPOTTER ESTIMATES WINDS UP TO
            70MPH AND SOME PENNY SIZE HAIL. ALSO DOBBER GLASS ROAD
            AND BIG CREEK ROAD HAD SOME PONDING OF WATER ON THE
            ROADS.

1010 PM     TSTM WND DMG     7 SSW LAKE PROVIDENCE   32.72N 91.23W
05/21/2013                   EAST CARROLL       LA   LAW ENFORCEMENT

            REPORTS OF 4 POWERLINES DOWN AT 6289 HIGHWAY 580 AND A
            TREE DOWN ON HIGHWAY 134.

1010 PM     TSTM WND DMG     INVERNESS               33.35N 90.59W
05/21/2013                   SUNFLOWER          MS   PUBLIC

            REPORTS OF ESTIMATED WIND GUSTS UP TO 60MPH AND POSSIBLE
            POWERLINES DOWN DUE TO MULTIPLE OUTAGES IN THE AREA.
            REPORT RELAYED VIA SOCIAL MEDIA.

1010 PM     TSTM WND DMG     WINNSBORO               32.16N 91.72W
05/21/2013                   FRANKLIN           LA   LAW ENFORCEMENT

            4 RDS WITH TREES BLOCKING THEM IN AND AROUND WINNSBORO

1025 PM     TSTM WND DMG     5 SE TALLULAH           32.36N 91.13W
05/21/2013                   MADISON            LA   LAW ENFORCEMENT

            REPORTS OF A FEW TREES DOWN ON HIGHWAY 602 AND NEAR
            THOMASTOWN.

1025 PM     TSTM WND DMG     TALLULAH                32.41N 91.19W
05/21/2013                   MADISON            LA   EMERGENCY MNGR

            REPORTS OF A TREE AND POWERLINE DOWN IN THE CITY OF
            TALLULAH.

1040 PM     TSTM WND DMG     GRENADA                 33.78N 89.81W
05/21/2013                   GRENADA            MS   EMERGENCY MNGR

            REPORTS OF TREES AND POWERLINES DOWN IN THE CITY OF
            GRENADA AND THROUGHOUT THE COUNTY.

1043 PM     TSTM WND DMG     JEFFERSON               33.63N 89.89W
05/21/2013                   CARROLL            MS   EMERGENCY MNGR

            SEVERAL TREES DOWN

1048 PM     TSTM WND DMG     1 S COILA               33.38N 89.97W
05/21/2013                   CARROLL            MS   EMERGENCY MNGR

            SEVERAL TREES DOWN

1055 PM     TSTM WND DMG     VICKSBURG               32.33N 90.87W
05/21/2013                   WARREN             MS   AMATEUR RADIO

            REPORTS OF TREES DOWN AND POWER OUTAGES IN VICKSBURG.

1055 PM     TSTM WND DMG     VICKSBURG               32.33N 90.87W
05/21/2013                   WARREN             MS   AMATEUR RADIO

            REPORTS OF DAMAGE TO A BUILDING ON WASHINGTON STREET.
            PART OF THE ROOF WAS BLOWN OFF.

1120 PM     TSTM WND DMG     EDWARDS                 32.33N 90.60W
05/21/2013                   HINDS              MS   LAW ENFORCEMENT

            POWER LINES DOWN

1125 PM     TSTM WND DMG     FLORA                   32.55N 90.31W
05/21/2013                   MADISON            MS   LAW ENFORCEMENT

            REPORTS OF A TREE DOWN ON COX FERRY ROAD JUST WEST OF
            HIGHWAY 49.

1125 PM     TSTM WND DMG     3 NW UTICA              32.13N 90.66W
05/21/2013                   HINDS              MS   LAW ENFORCEMENT

            COUPLE TREES DOWN NW OF UTICA...ONE WAS DOWN ALONG HWY 27
            NEAR THE TRACE.

1145 PM     TSTM WND DMG     4 SSW RIDGELAND         32.37N 90.16W
05/21/2013                   HINDS              MS   LAW ENFORCEMENT

            TREE DOWN ON W CO LINE RD

1200 AM     TSTM WND GST     6 NNE FLOWOOD           32.40N 90.06W
05/22/2013  M48.00 MPH       RANKIN             MS   PUBLIC

            48 MPH WIND GUST MEASURED AT THE RESERVOIR TOWER.

&&

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 7:12 PM CDTSpecial Weather StatementJANSunflower28 min
May 21, 7:15 PM CDTSpecial Weather StatementJANLeflore30 min
May 21, 7:50 PM CDTSpecial Weather StatementJANLeflore30 min
May 21, 8:12 PM CDTSevere Thunderstorm WarningJANGrenada, Leflore33 min
May 21, 8:39 PM CDTSpecial Weather StatementJANBolivar61 min
May 21, 8:43 PM CDTSevere Thunderstorm WarningJANGrenada62 min
May 21, 9:33 PM CDTSpecial Weather StatementJANLeflore, Sunflower, Washington62 min
May 21, 9:42 PM CDTSevere Thunderstorm WarningJANHumphreys, Issaquena, Sharkey, Sunflower, Washington63 min
May 21, 10:01 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren59 min
May 21, 10:03 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore57 min
May 21, 10:15 PM CDTSevere Thunderstorm WarningJANCarroll, Holmes, Leflore60 min
May 21, 10:44 PM CDTSevere Thunderstorm WarningJANClaiborne, Hinds, Madison, Warren, Yazoo61 min
May 21, 10:47 PM CDTSevere Thunderstorm WarningJANGrenada, Montgomery43 min
May 21, 11:07 PM CDTSpecial Weather StatementJANYazoo33 min
May 21, 11:09 PM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Montgomery36 min
May 21, 11:12 PM CDTSevere Thunderstorm WarningJANCopiah, Hinds63 min
May 21, 11:17 PM CDTSevere Thunderstorm WarningJANMadison, Yazoo43 min
May 21, 11:20 PM CDTSevere Thunderstorm WarningJANWebster55 min
May 21, 11:35 PM CDTSevere Thunderstorm WarningJANRankin, Simpson70 min
May 21, 11:42 PM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Montgomery, Winston48 min
May 21, 11:55 PM CDTSevere Thunderstorm WarningJANLeake, Scott50 min
May 22, 12:05 AM CDTSevere Thunderstorm WarningJANClay, Oktibbeha55 min
May 22, 12:16 AM CDTSevere Thunderstorm WarningJANWinston44 min
May 22, 12:25 AM CDTWind AdvisoryJANBolivar, Humphreys, Issaquena, Leflore, Sharkey, Sunflower and 1 more3 hr

Nearby

Severe Thunderstorm Warnings in Mississippi, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.